Effect of parasitic infection in the Leslie-Gower predator-prey model

Mainul Haque, Ezio Venturino

Research output: Journal PublicationArticlepeer-review

15 Citations (Scopus)

Abstract

The Leslie-Gower predator-prey model with logistic growth in prey is here modified to include an SI parasitic infection affecting the prey population only. Thresholds are identified for the predator population to survive, and the conditions for the disease to die out naturally are given. The behavior of the system around each equilibrium is investigated, showing that the disease incidence may have a relevant influence on the dynamics of complex ecosytems, assuming at times the role of a biological control parameter.

Original languageEnglish
Pages (from-to)425-444
Number of pages20
JournalJournal of Biological Systems
Volume16
Issue number3
DOIs
Publication statusPublished - Sep 2008
Externally publishedYes

Keywords

  • Bifurcations
  • Boundedness
  • Disease
  • Ecoepidemiology
  • Global stability
  • Local stability
  • Persistence
  • Predator-prey

ASJC Scopus subject areas

  • Ecology
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Effect of parasitic infection in the Leslie-Gower predator-prey model'. Together they form a unique fingerprint.

Cite this